# SDR AALA202109015254

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR FOUND ON HOOK INNER CONTROL HANDLE  PASSENGER CREW DOOR 841 FORWARD GALLEY AREA. REPLACED HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 841 FORWARD GALLEY AREA PER AMM 52-11-21-400-001-A.
